You are definitely getting blown off and yes the nurse's insurance is probably getting to pay for some stuff that she might not need. However, in relation to your stent
or stents, are you still on plavix
, lisoprinol, metaprolol or isosorbide? All these medications are common after having a stent placed. Plavix and aspirin are anticoagulants which help keep the platelets in your blood from attaching to area in or around stent and cause heart-attack. Lisoprinol, metaprolol and isosorbide all work toward the smaller vessel of the heart absorb more blood flow and help heart work better. And more than likely they have put you on a medication for hyperlipidema(high cholesterol
). All these medications should be followed by MD related to side effects that need blood levels monitored. Do know that although it is a rare condition, scar tissue can develop before or after stent and clog artery
again(One of my husbands three stents had to be rota-routed because of this about six months after initial placement) Also you should be on a low salt and low fat diet and exercising regularly(walking is good, start out slowly like 10 minutes daily for 2-3 days then add another 10 minutes until you are walking at least 30 minutes 5 day a week. Good luck with your life change.